MathSciNet Relay Station
MathSciNet bibliographic data
MR901393 (89f:46031) 46B20 (46G99 52A40)
Gromov, M.; Milman, V. D. Generalization of the spherical isoperimetric inequality to uniformly convex Banach spaces. Compositio Math. 62 (1987), no. 3, 263–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement